RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1975, Volume 20, Issue 4, Pages 725–737 (Mi tvp3337)  

This article is cited in 2 scientific papers (total in 2 papers)

On extended stochastic integrals

Yu. M. Kabanov

Moscow

Abstract: In the paper, a generalization of stochastic integral with respect to a centered Poisson measure is investigated. Recurrent formula for multiple Poisson integrals is obtained and generalized change-of-variables formulas for extended stochastic integrals are proven.

Full text: PDF file (685 kB)

English version:
Theory of Probability and its Applications, 1976, 20:4, 710–722

Bibliographic databases:

Received: 04.04.1974

Citation: Yu. M. Kabanov, “On extended stochastic integrals”, Teor. Veroyatnost. i Primenen., 20:4 (1975), 725–737; Theory Probab. Appl., 20:4 (1976), 710–722

Citation in format AMSBIB
\Bibitem{Kab75}
\by Yu.~M.~Kabanov
\paper On extended stochastic integrals
\jour Teor. Veroyatnost. i Primenen.
\yr 1975
\vol 20
\issue 4
\pages 725--737
\mathnet{http://mi.mathnet.ru/tvp3337}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=397877}
\zmath{https://zbmath.org/?q=an:0355.60047}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 20
\issue 4
\pages 710--722
\crossref{https://doi.org/10.1137/1120080}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3337
  • http://mi.mathnet.ru/eng/tvp/v20/i4/p725

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Vershik, N. V. Tsilevich, “Fock factorizations, and decompositions of the $L^2$ spaces over general Lévy processes”, Russian Math. Surveys, 58:3 (2003), 427–472  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. B. Øksendal, A. Sulem, “Partial observation control in an anticipating environment”, Russian Math. Surveys, 59:2 (2004), 355–375  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:253
    Full text:118

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019